# SDR HNAA2012112901078

- Difficulty date: November 29, 2012
- Submitted: November 29, 2012
- Operation: Air carrier
- Aircraft: N839EX
- Make and model: Dhav DHC8102
- Aircraft serial: 226
- Aircraft time: 51,444 hours, 57,892 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Box
- Part number: 7002761
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS FLICKERED ENROUTE.  R & R EMERGENCY LIGHT CONTROL BOX IAW 61-10-11.  OPS CHECKED GOOD.  EMERGENCY LIGHTS DID NOT ILLUMINATED.
